SOME PROPERTIES OF DIFFUSION PROCESSES WITH SINGULAR COEFFICIENTS

TitleSOME PROPERTIES OF DIFFUSION PROCESSES WITH SINGULAR COEFFICIENTS
Publication TypeJournal Article
Year of Publication2006
AuthorsLions, P-L, Musiela, M
Secondary TitleCommunications in Applied Analysis
Volume10
Issue1
Start Page109
Pagination126
Date Published01/2006
Type of Workscientific: mathematics
ISSN1083–2564
AMS58G32, 60J60, 60J70, 62P05
URLhttp://www.acadsol.eu/en/articles/10/1/2.pdf
Short TitleSome Properties of Diffusion Processes
Refereed DesignationRefereed
Full Text

REFERENCES

[1] S. Beckers, The constant elasticity of variance model and its implications for option pricing, J. Finance, 35 (1980), 661-673.
[2] D.H. Goldenberg, A unified method of pricing options on diffusion processes, J. Finan. Econom., 29 (1991), 3-34.
[3] P-L. Lions and H. Regnier, Work in preparation.
[4] A. Lipton, Mathematical Methods for Foreign Exchangs. A Financial Engineer’s Approach, World Scientific, Singapore, 2001.
[5] C.F. Lo, P.H. Huan, and C.H. Lui, Constant elasticity of variance option pricing model with time dependent parameters, Intern. J. Theor. Appl. Finance, 3 (2000), 661-674.
[6] M. Musiela and M. Rutkowski, Martingale Methods in Financial Models, Second Edition, Springer, Berlin, 2005.
[7] M. Schroder, Computing the constant elasticity of variance option pricing formula, J. Finance, 44 (1989), 211-219.
[8] D.W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer, Berlin, 1979.